Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Shortness of breath, fluctuating heart rate, chest pain and dizziness. What am I suffering from?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 364 Questions
Hi my name is XXXXXXX I am a 42 year old female for the past year I have had lots of arythmia problems first started with a ventiqular Tachycardia episode got a eps that in the emergency room that day and I was not inducable so it was negitive went home two months later got a svt my cardiologist gave me beta lockers but they made me feel sick I kept having svt episodes so I got a second eps and I was induced and got a av node partial ablation after four months I am feeling sick once again but the symtoms are very different I have shortness of breath dizzyness crushing chest pain nasua so I go to the emergency room on Thursday I was feeling like if I was having a heart attack I was about to collaps testes were done blood work was good X-ray of chest was good heart scan with XXXXXXX was good I had a very low blood presure and fluctuating heart rate from 80bpm to 40bpm I followed up oppiontment with my cardiologist today and he told me he does not know what's wrong with me he took my blood presure and today it was high 140/90 he listened to my heart and said all I can do is order a holster monitor he did not do an ekg in the office he said the one from the emergency room looks the same as the last one he did last time he saw me I have not had a stress test in three years I feel my doctor is over looking my symtoms I asked him does he think its anxiety he said possibility and I am open for that but just feel something else is really wrong I have never had such crushing chest pain in my life comes and go lastes for 5 to ten minutes then it goes away accompanied with nasua dizzyness short of breath could there be a possibility of heart failure it just not showing up in the tested he has done I uploaded all my recent tests if anyone can shed some light.

Posted Sat, 9 Mar 2013 in General Health
Answered by Dr. Mamun Kabir 29 hours later
Welcome to healthcare magic.
I am sorry to know that you are suffering from recurrent attack of cardiac arrhythmia.
Sometimes this type of cardiac arrhythmia is life threatening if emergency treatment is not available.

There are many causes of arrhythmia.
The common causes are ischemic heart disease, structural & valvular heart disease, drug toxicity, electrolyte imbalance etc.
Already you have taken the definitive treatment (radio-frequency ablation) for the SVT after failure of the medical management.

Now you are concerned the last episode of attack presented with severe chest pain & breathlessness.
Your blood report & heart scan was normal.
Therefore, it is unlikely having ischemic heart disease.
It seems to be that the last attack is another arrhythmic event.
After the arrhythmic event subsided, the ECG becomes normal.
So you are not advised an ECG.
Lastly, you are advised for holter monitoring.
It is the better option for you to find out the intermittent arrhythmic episode.
Sometime anxiety may present with this way.
So it should be considered also.
I hope I have been some help of your query.
Please do write back if you have another query.
Take care.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor